# SDR TSAA0628053

- Difficulty date: July 12, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23292
- Aircraft time: 46,299 hours, 67,709 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LEVELING OFF AT 21,000 FEET, THE NR 2 FORWARD FUEL BOOST PUMP LIGHT BEGAN FLICKERING ON AND OFF.  THE CREW REVIEWED THEIR QRH AND CONTACTED MAINTENANCE CONTROL.  MAINTENANCE CONTROL ADVISED THE CREW TO RETURN TO HNL DUE TO NO MAINTENANCE PERSONNEL IN HILO.  THE CREW RETURNED TO HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE CHECKED THE AIRCRAFT AND PLACED THE NR 2 FORWARD FUEL BOOST PUMP ON MEL 28-1-1B.  AIRCRAFT WAS RETURNED TO SERVICE.
